# SDR EIA2007202

- Difficulty date: November 20, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 89,861 hours, 16,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75374
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SLIDE LIGHT INOP.  RT EMERGENCY ESCAPE SLIDE LIGHT POWER PACK REPLACED AND OPERATIONAL CHECKED CARRIED OUT FOUND NORMAL PER B747 MM 33-51-02.
